# SDR AALA202302035211

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 24,736 hours, 9,898 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: AR47061
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN. UPPER LATCH WILL NOT DISENGAGE. MAINTENANCE REPLACED FLIGHT DECK DOOR LOCK ASSEMBLY PER AMM 52-51-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
